# SDR UALA2012113006881

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,767 hours, 13,504 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER ON AND OFF IN COACH ONLY WITH SWITCH IN ARMED.  FOUND EMERGENCY LIGHT SWITCH BACK NUT LOOSE, CAUSING WHOLE SWITCH & GUARD TO BE LOOSE.  RESECURED SWITCH AND ACP EMERGENCY LIGHT TEST PER MM.
